# SDR SIMA2018123129001

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 33,477 hours, 29,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TDMI 905T3354 PERFORME PERMANENT REPAIR OF RH OVERWING EMERGENCY LIGHT N/P BROKEN-C/A-RAR RH OVERWING EMEGENCY LIGHT ASSEMBLY IAW ERS-EM-33DF-024 AND EMB145 AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
